UNIGE document Scientific Article
previous document  unige:85541  next document
add to browser collection
Title

Betting on Illusory Patterns: Probability Matching in Habitual Gamblers

Authors
Gaissmaier, Wolfgang
Wilke, Andreas
McCanney, Paige
Barrett, H. Clark
Published in Journal of Gambling Studies. 2016, vol. 32, p. 143-156
Identifiers
Full text
Structures
Citation
(ISO format)
GAISSMAIER, Wolfgang et al. Betting on Illusory Patterns: Probability Matching in Habitual Gamblers. In: Journal of Gambling Studies, 2016, vol. 32, p. 143-156. https://archive-ouverte.unige.ch/unige:85541

98 hits

90 downloads

Update

Deposited on : 2016-07-28

Export document
Format :
Citation style :